# SDR DL757952069

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN LETTER CHECK, OUTBOARD LWR SIDE OF ENG INLET DELAMINATED IN 2 AREAS.  REPAIRED COWL PANEL PER DL ERA 301749-14 AND SRM 54-11-01 FIG 201.
